Facebook Pixel
EmpowHER Guest

Weight Gain as a result of Remicade

By Anonymous April 9, 2012 - 5:53pm
Rate This

My daughter who is 27 has gained weight after 4 doses of Remicade 9 months ago. No matter what she does, the weight will not come off. Doctors, nutritionists and dieticians all say fewer calories and more exercise. She has tried everything faithfully, but nothing works. Is anyone else having this problem as a result of Remicade? Has anyone found a doctor who is listening to her and suggesting something else besides diet and exercise?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Sorry to hear this. Weight gain is one of the side effects of Remicade. You might want to ask the doctor about another form of treatment, that might help with her condition.   






April 10, 2012 - 3:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Crohn's Disease

Get Email Updates

Crohn's Disease Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!